MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LCP X-ARTC DSTL HUM PL 8H/RT 194 LG; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LCP X-ARTC DSTL HUM PL 8H/RT 194 LG; PLATE,FIXATION,BONE
Model Number 02.104.008
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Reporter is a j&j sales representative.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device history lot: apr 26, 2021.A dhr review was not performed for this pi.This lot was manufactured by j&j sales representative.Please re-assign this task to the correct group.Apr 26, 2021 by: (b)(6).Part number: 02.104.008.Lot number: h406346.Part manufacture date: jul 18, 2017.Manufacturing location: (b)(4).Part expiration date: n/a.Nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 3.5mm lcp extra-articular distal humerus pl 8h/rt 194mm long product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent revision surgery due to patients humerus had a nonunion.Removal of the plate and screws was conducted.Surgeon then inserted a bone graft from the patients tibia and applied a large fragment plate.Three of the cortex screws were broken at the head-shaft junction.Additional x-rays for the removal of broken screw shafts.There was a surgical delay of approximately 15 minutes to surgical time.The procedure successfully completed.The patient was revised with a new device.Concomitant devices reported: unknown 3.5mm cortex screws (part# unknown, lot# unknown, quantity 3).This complaint involves 5 devices.This report is for (1) 3.5 lcp x-artc dstl hum pl 8h/rt 194 lg.This report is 1 of 5 (b)(4).

Brand Name
3.5 LCP X-ARTC DSTL HUM PL 8H/RT 194 LG
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11822319
Report Number2939274-2021-02362
Device Sequence Number3610705
Product Code HRS
UDI-Device Identifier10886982029027
UDI-Public(01)10886982029027
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K031178
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.104.008
Device Catalogue Number02.104.008
Device Lot NumberH406346
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2021
Initial Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;